# SDR UALA2012022201086

- Difficulty date: February 22, 2012
- Submitted: February 23, 2012
- Operation: Air carrier
- Aircraft: N597UA
- Make and model: Boeing 757222
- Aircraft serial: 28750
- Aircraft time: 51,140 hours, 14,415 cycles
- Engine: Pwa PW2037
- System (JASC): 2120 · Air Distribution System
- Part: Valve
- Part number: 3987865
- Part serial: 418
- Condition: Faulty
- Location: Posit 2
- Stage of operation: NR
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AFT TRIM AIR VALVE HAS NO POSITION INDICATION.   REPLACED TRIM AIR VALVE.  OPS CHECKED GOOD PER MM.
